American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.85) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] John Philip Huneke and Henry H. Glover. Some spaces that do not have the common fixed point property . Proc. Amer. Math. Soc. 29 (1971) 190-196. MR 0278284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. H. George, V. M. Sehgal and R. E. Smithson. Application of Liapunov's direct method to fixed point theorems . Proc. Amer. Math. Soc. 28 (1971) 613-620. MR 0281185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. E. Smithson. Fixed points for contractive multifunctions . Proc. Amer. Math. Soc. 27 (1971) 192-194. MR 0267564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. L. Young. A product space with the fixed point property . Proc. Amer. Math. Soc. 25 (1970) 313-317. MR 0256381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. M. Sehgal. A fixed point theorem for mappings with a contractive iterate . Proc. Amer. Math. Soc. 23 (1969) 631-634. MR 0250292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard K. Williams. A note on expansive mappings . Proc. Amer. Math. Soc. 22 (1969) 145-147. MR 0242143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James E. West. Fixed-point sets of transformation groups on infinite-product spaces. . Proc. Amer. Math. Soc. 21 (1969) 575-582. MR 0239588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert F. Brown. A fixed point theorem for open $Q$-acyclic $n$-manifolds . Proc. Amer. Math. Soc. 21 (1969) 621-622. MR 0239584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. H. Bing. Retractions onto ${\rm ANR's}$ . Proc. Amer. Math. Soc. 21 (1969) 618-620. MR 0239583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. J. McShane and R. B. Warfield. Addenda and corrigenda to ``On Filippov's implicit functions lemma''. . Proc. Amer. Math. Soc. 21 (1969) 496-498. MR 0238298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Marjanović. A further extension of Banach's contraction principle . Proc. Amer. Math. Soc. 19 (1968) 411-414. MR 0224081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Henderson and G. R. Livesay. Another generalization of Brouwer's fixed point theorem . Proc. Amer. Math. Soc. 19 (1968) 176-177. MR 0219051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ludvík Janoš. A converse of Banach's contraction theorem . Proc. Amer. Math. Soc. 18 (1967) 287-289. MR 0208589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jon H. Folkman. On functions that commute with full functions . Proc. Amer. Math. Soc. 17 (1966) 383-386. MR 0190916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raymond E. Smithson. Changes of topology and fixed points for multi-valued functions . Proc. Amer. Math. Soc. 16 (1965) 448-454. MR 0175108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. J. Kammerer and R. H. Kasriel. On contractive mappings in uniform spaces . Proc. Amer. Math. Soc. 15 (1964) 288-290. MR 0159307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Haskell Cohen. On fixed points of commuting functions . Proc. Amer. Math. Soc. 15 (1964) 293-296. MR 0184219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Glen Baxter. On fixed points of the composite of commuting functions . Proc. Amer. Math. Soc. 15 (1964) 851-855. MR 0184217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Allen L. Shields. On fixed points of commuting analytic functions . Proc. Amer. Math. Soc. 15 (1964) 703-706. MR 0165508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael Edelstein. On nonexpansive mappings . Proc. Amer. Math. Soc. 15 (1964) 689-695. MR 0165498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. E. Ward. Fixed point theorems for pseudo monotone mappings . Proc. Amer. Math. Soc. 13 (1962) 13-16. MR 0133123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. Rakotch. A note on contractive mappings . Proc. Amer. Math. Soc. 13 (1962) 459-465. MR 0148046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hsin Chu. On totally minimal sets . Proc. Amer. Math. Soc. 13 (1962) 457-458. MR 0138097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1